Publications of the Research Institute for Mathematical Sciences


Full-Text PDF (694 KB) | Metadata | Table of Contents | PRIMS summary
Volume 23, Issue 2, 1987, pp. 337–344
DOI: 10.2977/prims/1195176544

Published online: 1987-04-30

Subellipticity at Higher Degree of a Boundary Condition Associated with Construction of the Versal Family of Strongly Pseudo-Convex Domains

Kimio Miyajima[1]

(1) Kagoshima University, Japan

No abstract available for this article.

No keywords available for this article.

Miyajima Kimio: Subellipticity at Higher Degree of a Boundary Condition Associated with Construction of the Versal Family of Strongly Pseudo-Convex Domains. Publ. Res. Inst. Math. Sci. 23 (1987), 337-344. doi: 10.2977/prims/1195176544